i have pain blood and very little urin
17 Feb 2011
If you are having pain, blood in the urine, and not urinating much you need to be evaluated by your healthcare provider. Dont wait too long to do it either. My cousin was just released from the hospital. She had started with the same symptoms as you but since she didnt have insurance so she waited and ended up with Sepsis and was admitted to the ICU, went into respiratory failure and had to be on a ventilator for awhile. She almost died from it. She had a kidney stone and a urinary tract infection and she waited so long the infection invaded her whole body. Dont try to treat yourself at home with leftover antibiotics. Antibiotics have to be prescribed in a full course of treatment or they can do more harm than good. Clindamycin is not indicated for E. Coli which is what is the cause of most bladder infections.
17 Feb 2011
Clindamycin is used for bacterial infections, & is used for female bladder infections. Did your doctor prescribe it for this? If not, do not start it until you have the urine checked by your doctor. You should not be taking left over medicine from a previous condition. Infact you shouldn't have leftover as all antibiotics should be consumed until gone not just until you fell better. Please give your doctor a call & tell them your symptoms. Mary 632009
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my aunt has an ear infection and was wondering if she takes Clindamycin that she has left over if that will make the infection go away.
2 answers • 2 Mar 2011
Three bladder infection in the 7 months on spiriva along with voice changes. It is begining to really bother me. My breathing is better but I can not ...
1 answer • 27 Apr 2011
She was admitted for a bladder infection and dehydration. She has no other health problems. Aside from some disorientaion which we believed to be ...
1 answer • 13 Feb 2012